Academic Journals Database
Disseminating quality controlled scientific knowledge

Inclusion and Argument Properties for Certain Subclasses of Analytic Functions Defined by Using on Extended Multiplier Transformations

ADD TO MY LIST
 
Author(s): Oh Sang Kwon

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 04;
Start page: 193;
Date: 2011;
Original page

Keywords: Subordination | Starlike Functions | Convex Functions | Closed-to-Convex Functions | Multiplier Transformation | Multivalent Functions | Argument Principle

ABSTRACT
Making use of a multiplier transformation, which is defined by means of the Hadamard product (or convolution), we introduce some new subclasses of analytic functions and investigate their inclusion relationships and argument properties.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?